It went smoothly at the hospital. I drank a lot of water and the support was amazing. The next day I went back to receive a shot called pegfilgrastim.
This shot causes white blood cells to form from the big bones. It causes soooo much pain. Omg the pain for two days was hell. I didn’t sleep for two nights. The 3rd and fourth day all the side effects started.
The side effects of my 1st chemo were atrocious and excruciating. I had nausea, diarrhea, headaches, bone pain, body aches and pains, no sleep, mouth dryness, indigestion, loss of taste, dry skin, chemo brain and tiredness. I also had pain in my throat and sores in my nose. I am now just starting to get a little energy back. The symptoms don’t all away right away.
Right now I have dry lips, taste is a little better but some things taste bitter to me and really salty. My hair is starting to fall more and the follicles are hurting. My stomach and nausea is better. I have my appetite back.
Right now as I’m getting ready to head into round two of chemo I’m praying that these symptoms don’t all flare up again. It’s truly the worst thing I’ve ever been through.
When going through the side effects I was crying and saying I can’t do this. But then I thought to my self this is temporary and I only have three more to go. I can do this. One day at a time.
I’m taking it one day at a time.
Thank you 🙏 for your comments and well wishes and support. It means so much to me.